Alert archive / North Dakota / Special Weather Statements in 2015
Special Weather Statement, NWS Bismarck, ND
NWS Bismarck, ND issued this special weather statement at Mar 28, 2015, 5:21 PM MDT for Dunn County, Mountrail County, North Dakota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2015, 5:21 PM MDT (23:21 UTC)
- Expired
- Mar 28, 2015, 5:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Bismarck, ND
Counties Dunn County, ND, Mountrail County, ND
The radar
The Minot AFB radar (KMBX), 147 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
830
WWUS83 KBIS 282321
SPSBIS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
621 PM CDT SAT MAR 28 2015
NDZ010-017-018-021-282345-
DUNN ND-MCKENZIE ND-MCLEAN ND-MOUNTRAIL ND-
621 PM CDT SAT MAR 28 2015
...SHOWERS AND THUNDERSTORMS WITH STRONG WINDS STRETCHED ACROSS
NORTHERN DUNN...NORTHEASTERN MCKENZIE...CENTRAL MOUNTRAIL AND
NORTHWESTERN MCLEAN COUNTIES...
AT 615 PM CDT/515 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF WHITE EARTH BAY RECREATION AREA TO 11 MILES
NORTHWEST OF MANNING...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING...AND REDUCED VISIBILITIES DUE TO
BLOWING DUST.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
STANLEY...
MANDAREE...
KILLDEER...
4 BEARS LODGE...
DUNN CENTER...
NEW TOWN...
BELDEN...
BLAISDELL...
PARSHALL...
HALLIDAY...
OAKDALE...
MCKENZIE BAY RECREATION AREA...
TWIN BUTTES...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4842 10201 4725 10231 4729 10303 4732 10303
4733 10307 4826 10269
TIME...MOT...LOC 2318Z 228DEG 41KT 4823 10260 4732 10295
$$
COOPERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this special weather statement went out at Mar 28, 2:41 PM MDT, 2 hours 40 minutes earlier.
Area forecast discussion, Mar 28, 2:41 PM MDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 341 PM CDT SAT MAR 28 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 341 PM CDT SAT MAR 28 2015 CURRENT SURFACE ANALYSIS PLACES LOW SLIDING THROUGH SOUTHERN SASKATCHEWAN WITH COLD FRONT SWEEPING THROUGH CENTRAL MONTANA. UPPER LEVEL ANALYSIS PLACES RIDGING OVER THE NORTHERN PLAINS WITH POTENT SHORT WAVE WORKING THROUGH CENTRAL MONTANA. SOME CONVECTION HAS DEVELOPED AHEAD OF THE ADVANCING SYSTEM...WITH SOME LIGHTNING STRIKES NOTED OVER EASTERN MONTANA. GUSTY SOUTHERLY WINDS HAVE DEVELOPED OVER THE AREA AHEAD OF THE FRONT OVER OUR AREA...WITH TEMPERATURES PUSHING WELL ABOVE AVERAGE. FOR THE REMAINDER OF THIS AFTERNOON INTO TONIGHT...EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE THEIR EASTWARD PROGRESSION SPREADING INTO THE AREA OVERNIGHT. LATEST HIGH-RES MODELS SUGGEST THE POSSIBILITY OF 2 ROUNDS OF PRECIPITATION WITH THE INITIAL ROUND MOVING THOUGH PRE-FRONTAL AND THE SECONDARY ROUND COMING LATER THIS EVENING WITH THE FRONTAL PASSAGE. THUNDERSTORMS SHOULD OVERALL REMAIN TAME...THOUGH WITH STEEP LAPSE RATES WOULD NOT BE SURPRISED TO SEE A FEW STRONG WIND GUSTS DEVELOP WITH HIGH BASED STORMS. PRE-FRONTAL PRESSURE RISES PUSH MAINLY THROUGH WESTERN SOUTH DAKOTA BUT NUDGE INTO SOUTHWEST NORTH DAKOTA BRINGING STRONG AND GUSTY WESTERLY WINDS. LATER IN THE EVENING COLD FRONT SLIDES THROUGH WITH WINDS SHIFTING NORTHWESTERLY AND BECOMING GUSTY THROUGHOUT ALL OF WESTERN AND CENTRAL NORTH DAKOTA. ON SUNDAY...WINDS WILL SLOWLY DIMINISH FROM WEST TO EAST THROUGH THE DAY WITH PRECIPITATION ENDING AS FRONT AND SHORT WAVE PUSH WELL OFF TO THE EAST AND RIDGING RE-DEVELOPS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 341 PM CDT SAT MAR 28 2015 ACTIVE NORTHWEST FLOW AND ABOVE AVERAGE TEMPERATURES WILL BE THE FOCUS OF THE LONG TERM. NUMEROUS CHANCES FOR PRECIPITATION ARE FORECAST...AS NORTHWEST FLOW ALOFT WILL DOMINATE THROUGH THE EXTENDED. THE CURRENT 12Z MODEL SUITE PROJECTS SEVERAL UPPER LEVEL DISTURBANCES MOVING ACROSS THE NORTHERN PLAINS THROUGH THE LONG TERM. MUCH OF THE ASSOCIATED PRECIPITATION IS EXPECTED TO BE RAIN...ALTHOUGH PERIODS OF SNOW CAN BE EXPECTED THROUGH THE OVERNIGHT/EARLY MORNING HOURS. THERE IS STRONG MODEL SUPPORT FOR WARM AIR ADVECTING INTO THE STATE FROM THE CONUS SOUTHWEST...RESULTING IN TEMPERATURES NEARING 20 DEGREES ABOVE AVERAGE THROUGH MID WEEK. NEAR NORMAL TEMPERATURES ARE EXPECTED BY THE END OF THE WEEK...WITH THE PROJECTED ARRIVAL OF A COLD FRONT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 341 PM CDT SAT MAR 28 2015 LCL MVFR CIGS OVER KJMS WILL ERODE EARLY THIS AFTERNOON. OTHERWISE...GUSTY SOUTHERLY WINDS WILL DEVELOP OVER THE AREA AHEAD OF AN APPROACHING COLD FRONT. LCL -TSRA WILL BE POSSIBLE THIS AFTERNOON OVER WESTERN AREAS...WITH CHANCES SPREADING INTO CENTRAL NORTH DAKOTA THIS EVENING. VARIABLE AND GUSTY WINDS POSSIBLE WITH THE THUNDERSTORMS. STRONG COLD FRONT PUSHES IN TONIGHT WITH WINDS BECOMING WEST/NORTHWESTERLY AND BECOMING STRONG AND GUSTY. AREAS OF MVFR CIGS WILL DEVELOP WITH THE FRONT. CIGS WILL IMPROVE SUNDAY FROM WEST TO EAST WITH WINDS SLOWLY DIMINISHING. && .FIRE WEATHER... ISSUED AT 341 PM CDT SAT MAR 28 2015 WELL ABOVE AVERAGE TEMPERATURES WITH RELATIVE HUMIDITY VALUES AS LOW AS 20 PERCENT WILL CONTINUE TO COMBINE WITH GUSTY SOUTHERLY WINDS TO BRING CRITICAL FIRE WEATHER CONDITIONS TO FAR SOUTHWEST NORTH DAKOTA. WINDS WILL SWITCH TOWARDS THE WEST LATER TODAY INTO EARLY THIS EVENING AND INCREASE AHEAD OF AN APPROACHING COLD FRONT WHICH WILL SLIDE THROUGH LATER TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING WHICH MAY RESULT IN DRY LIGHTING ALONG WITH STRONG AND ERRATIC WIND GUSTS. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY FOR NDZ002-003-010-011-019>021-034. HIGH WIND WARNING UNTIL 10 AM CDT /9 AM MDT/ SUNDAY FOR NDZ031>033-040>045. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR NDZ031-032-040- 041-043-044. WIND ADVISORY UNTIL 7 AM CDT SUNDAY FOR NDZ001-009-017-018. WIND ADVISORY FROM 1 AM TO 1 PM CDT SUNDAY FOR NDZ004-005-012- 013-022-023-025-035>037-046>048-050-051. && SHORT TERM...JJS LONG TERM...JJS AVIATION...JJS FIRE WEATHER...JJS
Hazardous weather outlook, Mar 28, 2:10 PM MDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 310 PM CDT SAT MAR 28 2015 NDZ031>033-040>045-292015- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 310 PM CDT SAT MAR 28 2015 /210 PM MDT SAT MAR 28 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND EVENING ACROSS SOUTHWESTERN NORTH DAKOTA. THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW...THOUGH AN ISOLATED STRONG WIND GUST IS POSSIBLE. GUSTY NORTHWEST WINDS AROUND 45 MPH ARE LIKELY SATURDAY NIGHT AND EARLY SUNDAY MORNING...AND A HIGH WIND WARNING HAS BEEN ISSUED. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF SOUTHWESTERN NORTH DAKOTA. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STRONG WINDS WILL DIMINISH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN STRONG WIND REPORTS TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 1-800-247-0212 OR RELAY REPORTS TO US VIA OUR FACEBOOK PAGE. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-292015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 310 PM CDT SAT MAR 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW...THOUGH AN ISOLATED STRONG WIND GUST IS POSSIBLE. GUSTY NORTHWEST WINDS OF AROUND 40 MPH ARE LIKELY TONIGHT INTO EARLY SUNDAY MORNING...AND A WIND ADVISORY HAS BEEN ISSUED. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE GUSTY WINDS WILL DIMINISH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. JJS/ACOOP
In the hours before
Special weather statement, Mar 28, 3:59 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT SAT MAR 28 2015
NDZ009-017-282230-
MCKENZIE ND-WILLIAMS ND-
459 PM CDT SAT MAR 28 2015
...THUNDERSTORMS WITH STRONG WIND GUSTS POSSIBLE ACROSS WESTERN
MCKENZIE AND SOUTHWESTERN WILLIAMS COUNTIES...
AT 457 PM CDT...357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 8
MILES NORTHWEST OF TRENTON TO 12 MILES EAST OF CRANE...AND MOVING
EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
WILLISTON...
ALEXANDER...
TRENTON...
SATHER DAM...
CHARBONNEAU...
RAWSON...
SPRING BROOK...
ARNEGARD...
EPPING...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4812 10406 4825 10404 4834 10332 4754 10345
4747 10405
TIME...MOT...LOC 2158Z 260DEG 34KT 4818 10391 4757 10400
AYDSpecial weather statement, Mar 28, 4:29 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
529 PM CDT SAT MAR 28 2015
NDZ009-010-017-018-031>033-282300-
BILLINGS ND-DUNN ND-GOLDEN VALLEY ND-MCKENZIE ND-MOUNTRAIL ND-STARK
ND-WILLIAMS ND-
429 PM MDT SAT MAR 28 2015
...SHOWERS AND THUNDERSTORMS WITH STRONG WINDS ACROSS WESTERN
DUNN...MCKENZIE...NORTHWESTERN STARK...WESTERN MOUNTRAIL...GOLDEN
VALLEY...BILLINGS AND SOUTHEASTERN WILLIAMS COUNTIES...
AT 524 PM CDT/424 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM
EPPING TO 6 MILES NORTH OF GOLVA...AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SENTINEL BUTTE...
WATFORD CITY...
MEDORA...
GRASSY BUTTE...
BELFIELD...
ARNEGARD...
LEWIS AND CLARK STATE PARK...
WHITE TAIL BAY RECREATION AREA...
THEODORE ROOSEVELT NATIONAL PARK NORTH...
KEENE...
CHARLSON...
FAIRFIELD...
FRYBURG...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4833 10339 4833 10255 4674 10325 4673 10405
4676 10406
TIME...MOT...LOC 2228Z 269DEG 43KT 4824 10328 4682 10389
COOPERLocal storm report, Mar 28, 4:37 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
537 PM CDT SAT MAR 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST 1 ENE BEACH 46.92N 103.98W
03/28/2015 M62 MPH GOLDEN VALLEY ND AWOS
&&
AYDSpecial weather statement, Mar 28, 5:05 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 605 PM CDT SAT MAR 28 2015 NDZ018-032-033-040-041-043-044-282330- ADAMS ND-BILLINGS ND-BOWMAN ND-DUNN ND-HETTINGER ND-SLOPE ND-STARK ND- 505 PM MDT SAT MAR 28 2015 ...SHOWERS AND THUNDERSTORMS WITH STRONG WINDS STRETCHED FROM SOUTHERN DUNN...WESTERN STARK...EASTERN SLOPE...NORTHWESTERN HETTINGER...BOWMAN...EASTERN BILLINGS AND NORTHWESTERN ADAMS COUNTIES... AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH FAIRFIELD TO MUD BUTTES...AND MOVING EAST AT 55 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING...AND REDUCED VISIBILITIES DUE TO BLOWING DUST. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BOWMAN... DICKINSON... BELFIELD... AMIDON... SOUTH HEART... MANNING... BOWMAN HALEY DAM... SCRANTON... NEW ENGLAND... GLADSTONE... REEDER... GRIFFIN... DICKINSON REGIONAL AIRPORT... SCHEFIELD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4724 10230 4595 10301 4595 10386 4728 10317 TIME...MOT...LOC 2303Z 270DEG 47KT 4709 10311 4604 10366 COOPER
Local storm report, Mar 28, 5:21 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
621 PM CDT SAT MAR 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST KILLDEER 47.37N 102.75W
03/28/2015 M64 MPH DUNN ND CO-OP OBSERVER
&&
ZHSpecial weather statement, Mar 28, 5:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
621 PM CDT SAT MAR 28 2015
NDZ010-017-018-021-282345-
DUNN ND-MCKENZIE ND-MCLEAN ND-MOUNTRAIL ND-
621 PM CDT SAT MAR 28 2015
...SHOWERS AND THUNDERSTORMS WITH STRONG WINDS STRETCHED ACROSS
NORTHERN DUNN...NORTHEASTERN MCKENZIE...CENTRAL MOUNTRAIL AND
NORTHWESTERN MCLEAN COUNTIES...
AT 615 PM CDT/515 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF WHITE EARTH BAY RECREATION AREA TO 11 MILES
NORTHWEST OF MANNING...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING...AND REDUCED VISIBILITIES DUE TO
BLOWING DUST.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
STANLEY...
MANDAREE...
KILLDEER...
4 BEARS LODGE...
DUNN CENTER...
NEW TOWN...
BELDEN...
BLAISDELL...
PARSHALL...
HALLIDAY...
OAKDALE...
MCKENZIE BAY RECREATION AREA...
TWIN BUTTES...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4842 10201 4725 10231 4729 10303 4732 10303
4733 10307 4826 10269
TIME...MOT...LOC 2318Z 228DEG 41KT 4823 10260 4732 10295
COOPERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 2:59 AM MDT | High Wind Warning | BIS | Adams, Billings, Bowman, Golden Valley, Grant, Hettinger and 2 more | 29 hr |
| Mar 28, 2:59 AM MDT | Wind Advisory | BIS | Bottineau, Burke, Burleigh, Dickey, Divide, Dunn and 18 more | 33 hr |
| Mar 28, 3:06 AM MDT | Red Flag Warning | BIS | Adams, Billings, Bowman, Golden Valley, Hettinger, Slope | 17 hr |
| Mar 28, 3:59 PM MDT | Special Weather Statement | BIS | McKenzie | 31 min |
| Mar 28, 4:29 PM MDT | Special Weather Statement | BIS | Billings, Golden Valley, McKenzie | 31 min |
| Mar 28, 5:05 PM MDT | Special Weather Statement | BIS | Bowman, Slope, Stark | 25 min |
| Mar 28, 5:37 PM MDT | Special Weather Statement | BIS | Adams, Bowman, Hettinger, Stark | 23 min |
| Mar 28, 5:41 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 49 min |
| Mar 28, 5:54 PM MDT | Special Weather Statement | BIS | McLean | 36 min |
Nearby
Special Weather Statements in North Dakota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.